Any physical symptoms if you've only taken a few flexeril in a period of a week?
aries140; No problem with short term use of flexeril you just take it until it is gone or you don't need it.This is normal for temp.use.Only when you have been on it for long time which you are not supposed to be you need to taper dose but this does not apply to the way you were on it. hope your better Chuck1957
- Flexeril Information for Consumers
- Flexeril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Flexeril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jul 2011 • 26 answers
Posted 23 Mar 2013 • 6 answers
Posted 31 May 2014 • 5 answers
Can muscle relaxers such as tizanidine or flexeril cause arms and legs to jerk or move uncontrolabl?
Posted 21 Jan 2015 • 4 answers
Posted 16 Oct 2016 • 3 answers